MathSciNet Relay Station
MathSciNet bibliographic data
MR1920274 60G60 (60G10)
Matysiak, Wojciech; Szabłowski, Paweł J. A few remarks on Bryc's paper on random fields with linear regressions. Ann. Probab. 30 (2002), no. 3, 1486–1491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement